# SDR P5CA2017092700342

- Difficulty date: September 27, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,545 hours, 19,849 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 960425
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR THE RT ENGINE HPSOV.  REMOVED AND REPLACED HPSO IAW AMM 36-11-02, OPS CHECKED OK.  LEAK CHECKED OK, PERFORMED IDLE ENG RUN CHECK OK. PERFORMED BITE TEST OF AIR CONTROLLER, FOUND HPSOV ON HPC MESSAGE, CLEARED MESSAGE  REACTIVATED THE RT THRUST REVERSER, BUT OPS CHECKED BAD, RT ENG THRUST REVERSER WILL NOT DEPLOY. REPLACED THE HPSOV. CHECKED GOOD.
